# SDR DL738020856

- Difficulty date: July 22, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 7,739 hours, 3,649 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: 8200048701
- Part serial: NONE
- Condition: Loose
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY CENTER OVERHEAD EMERGENCY SIGN LOOSE.           SECURED EMERGENCY EXIT SIGN. CKS OK.
